Ask Health Experts and Get Answers to Your Health Question ASAP
How long have you taken the Adderall??
Anxiety is very common side effect of Adderall ....
Diarrhea can be side effect as well..
How long has the diarrhea been going on??
How severe is it ? Loose brown stool or very watery ??
Especially much higher volume watery diarrhea may lead to you being dehydrated and light headed ....
I hope this information is helpful for you
Let me know If you have further questions or concerns
I will be happy to get back with you
If my answer has been helpful and to your satisfaction then please remember to leave positive feedback
Thank you and Best Regards,
Anthony Bray MD
How is your heart rate ?? Normal resting is 60 to 100...
Taking Adderall to since January then this is probably NOT side effects ...
Sounds that you may have gastroenteritis ( most of these are short term viral illnesses ) You may try Pepto Bismol one dose after each loose stool --- may eat light meals ...increase fluids such as Gatorade ( helps relace electrolytes )
Light headed may be associated with your illness as well I think .....